MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2143/ac.64.6.2044756

Медицинская библиотека · Acta cardiologica · 2009

Gastroenteritis with severe consequences: a case of sotalol-induced torsades de pointes.

Michiels Vincent, Miljoen Hielko, Vrints Christiaan

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of sotalol-induced prolongation of the QT-interval with torsades de pointes in an octogenarian who was hospitalized because of gastroenteritis causing prerenal acute renal failure. Subsequent accumulation of sotalol caused a severe prolongation of the QT-interval on the surface ECG and ultimately torsades de pointes with loss of consciousness. The patient was successfully treated with temporary cardiac pacing, intravenous magnesium sulfate and definitive withdrawal of sotalol. The electrophysiological basis of the pro-arrhythmic properties of sotalol is reviewed in brief, additional risk factors are identified and treatment is outlined.

Для цитирования: Michiels Vincent, Miljoen Hielko, Vrints Christiaan. Gastroenteritis with severe consequences: a case of sotalol-induced torsades de pointes.. Acta cardiologica. 2009. DOI: 10.2143/ac.64.6.2044756.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.